Full and reduced model solutions of steady axi-symmetric ice sheet flow over small and large bed topography slopes

Cliffe, K.A. and Morland, Leslie (2000) Full and reduced model solutions of steady axi-symmetric ice sheet flow over small and large bed topography slopes. Continuum Mechanics and Thermodynamics, 12 (3). pp. 195-216. ISSN 0935-1175

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 15:56
Last Modified: 21 Apr 2020 23:58
URI: https://ueaeprints.uea.ac.uk/id/eprint/52710
DOI: 10.1007/s001610050135

Actions (login required)

View Item View Item